JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 58
Meromorphic Functions with Positive Coefficients Defined Using Convolution

    Authors: S. Sivaprasad Kumar, V. Ravichandran, H.C. Taneja,  
    Keywords: Meromorphic functions, Starlike function, Convolution, Positive coefficients, Coefficient inequalities, Growth and distortion theorems, Closure theorems, Integral operator.  
    Date Received: 25/05/05  
    Date Accepted: 31/05/05  
    Subject Codes:


    Editors: Herb Silverman,  

For certain meromorphic function $ g$ and $ h$, we study a class of functions , (), defined in the punctured unit disk $ Delta^*$, satisfying

Coefficient inequalities, growth and distortion inequalities, as well as closure results are obtained. Properties of an integral operator and its inverse defined on the new class is also discussed. In addition, we apply the concepts of neighborhoods of analytic functions to this class.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login